# SDR SWIA202264201

- Difficulty date: February 9, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 38,677 hours, 24,756 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING MSG AFTER ROTATION UPON SELECTING GEAR UP. COMPLIED WITH QRH. ISSUE RESOLVED. RETURNED TO FIELD. ON APPROACH INTERMITTENT PROX SYS 1 FAULT AND MDC FAULT STATUS MESSAGES.   (FLIGHT 3981 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
